# SDR CA140407010

- Difficulty date: February 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fms
- Part number: 81001631B0005
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT DISPLAYED FMS 1 FAIL, FMS 2, FMS 3, FAIL CAS MESSAGES AND RED FMS FLAGS ON THE ASSOCIATED PRIMARY FLIGHT DISPLAYS AND MAPS.  FMS MESSAGES POSTED: FMS NAV INVALID AND CROSS-TALK. AUTOPILOT REVERTED TO BASIC MODES AND AUTOTHROTTLE DISCONNECTED.  WHEN THE ISSUE HAPPENED, WE HAD JUST PAST ETP2.  ISSUE INVESTIGATED AND MFG RELEASED ADVISORY WIRE AW700-34-0466 TO THE FLEET DESCRIBING THE CONDITION WITH ASSOCIATED WORK AROUND PROCEDURE. THE CONDITION WILL BE CORRECTED IN THE UPCOMING V5 SOFTWARE UPDATE.
